| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The child was brought by the parents for regular follow-up with the audiologist.Parents reported that the child responded to most of the sounds and common words (also observed during the session), but did not talk apart from vocalizing /aa/.No other technical checks have been scheduled.Diagnostic image report is awaited.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.No information on possible further steps has been received.
Event or Problem Description